,

Gaviscon Liquid Double Action Sachet – 10ml (12 outers per carton)


Product Detail: Gaviscon Liquid Double Action Sachet – 10ml

Packaging size: 10ml x 24’s x 12 outer / 288 units

Brand: Gaviscon

RM1,123.20/ carton

  Ask a Question
Direction for UseShake well before use. Adults and children over 12 years: 2-4 tablets after meals and at bedtime. Children under 12 years: Seek your doctor’s advice. If symptoms persist, consult your doctor. Chew thoroughly before swallowing.
IngredientsSodium Alginate, Sodium Bicarbonate, Calcium Carbonate
Contra IndicationNot Available
CautionDo not take if you know you are allergic to any of the ingredients as very rarely difficulty in breathing and skin rashes have occurred.

Based on 0 reviews

0.0 overall
0
0
0
0
0

Be the first to review “Gaviscon Liquid Double Action Sachet – 10ml (12 outers per carton)”

There are no reviews yet.

No more offers for this product!

General Enquiries

There are no enquiries yet.

SHOPPING CART

close